# SDR REXA2015020400210

- Difficulty date: February 4, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RT ENG FWD CORE COWL, UPPER & LOWER AFT RUB STRIPS WORN.  REPLACED RT ENG CORE COWL LOWER WORN RUB STRIP SECTION IAW SRM 54-23-00-201-007-A01. UPPER RUB STRIP FOUND TO BE WITHIN LIMITS IAW SRM 54-23-00-101-001-A01, THICKNESS STILL REMAINING .036 INCHES.  APPLIED PRIMER TO UPPER STRIP IAW SRM 51-25- 06-001-001-A01.
